Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: U. Bunke and M. Olbrich
Title: Selberg zeta and theta functions, A differential operator approach
Additional book information: Mathematical Research, vol. 83, Akademie Verlag GmbH, Berlin, 1995, 168 pp., ISBN 3-05-501690-4, DM 78

References [Enhancements On Off] (What's this?)

  • 1. A. Juhl, Zeta-Funktionen, Index-Theorie und hyperbolische Dynamik, Habiltationsschrift, Humboldt-Universität, Berlin, 1993.

Review Information:

Reviewer: S. J. Patterson
Affiliation: Mathematisches Institut der Georg-August-Universitat, Göttingen
Journal: Bull. Amer. Math. Soc. 34 (1997), 183-186
MSC (1991): Primary 11F72, 20H10, 22E40, 58F17, 58G15
Review copyright: © Copyright 1997 American Mathematical Society
American Mathematical Society